# SDR FDEA201510283391

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON 43 RT, FOUND CORROSION AT BS 1880.  REPAIRED IAW SRM 53-00-05-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
